"My husband has been on THC for brain cancer for two months now–he has 1 month to go to complete his 60 grams–have been up to .5 grams within a 12 hour time frame for about a week now. However, he has become very nauseous recently and has thrown up the last dosages I have given him. Also, he does not have much of an appetite and has lost weight. His brain tumor keeps him bedridden because that’s how the tumor has affected his mobility and gait. When he sits up in bed he gets nausea. Thus, instead of curing nausea and increasing his appetite something seems to be creating the opposite effect–more nausea and vomiting. Do you believe it could be the medical marijuana? I mix his primarily THC with CBD oil and sometimes add a CBD tincture with the THC. Would you please advise?"
Your husband is taking THC pills? Marinol? I would switch to a whole plant extract with CBD and THC that also contains the other cannabinoids and terpenes found in cannabis. This should be more effective.
Smoking or vaping cannabis can help with the immediate symptoms of nausea and vomiting. You can also put the oil on his gum and let it absorb through his mucous membranes. Obviously, this is a complex situation and there may not be one cause for his symptoms. YOu should also make sure the product you are giving him has been tested by a lab. CBD impacts the effect of the THC so you might try giving it independently. Again, inhalation can have an immediate impact on nausea.
Unfortunately in this population progression of disease can lead to these types of symptoms. If you have not already done so, please contact your physician so that they can rule out acute issues such as hydrocephalus, acute bleed, increased edema, or rapid progression of disease. Cannabis should assist with nausea and vomiting rather than exacerbate it.